Skip to Main content Skip to Navigation
New interface
Journal articles

The Lambrechts–Stanley Model of Configuration Spaces

Abstract : We prove the validity over $\mathbb{R}$ of a commutative differential graded algebra model of configuration spaces for simply connected closed smooth manifolds, answering a conjecture of Lambrechts--Stanley. We get as a result that the real homotopy type of such configuration spaces only depends on the real homotopy type of the manifold. We moreover prove, if the dimension of the manifold is at least $4$, that our model is compatible with the action of the Fulton--MacPherson operad (weakly equivalent to the little disks operad) when the manifold is framed. We use this more precise result to get a complex computing factorization homology of framed manifolds. Our proofs use the same ideas as Kontsevich's proof of the formality of the little disks operads.
Document type :
Journal articles
Complete list of metadata

Cited literature [55 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01438861
Contributor : Najib Idrissi Connect in order to contact the contributor
Submitted on : Thursday, April 4, 2019 - 2:13:10 PM
Last modification on : Thursday, October 20, 2022 - 3:18:41 AM
Long-term archiving on: : Friday, July 5, 2019 - 1:48:01 PM

File

ls-model.pdf
Publication funded by an institution

Identifiers

Citation

Najib Idrissi. The Lambrechts–Stanley Model of Configuration Spaces. Inventiones Mathematicae, 2019, 216 (1), pp.1-68. ⟨10.1007/s00222-018-0842-9⟩. ⟨hal-01438861v3⟩

Share

Metrics

Record views

254

Files downloads

114